# SDR NACA2025042300001

- Difficulty date: April 23, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 80,519 hours, 18,683 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 3376
- Condition: Faulted
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L FWD FUEL BOOST PUMP CB POPS OPEN, P6 PANEL. REPLACED L FWD BOOST PUMP IAW AMM 28-22-03. ALSO REPLACED GFI RELAY FOR POPPING WHILE TRANSFERRING GROUND POWER. PART HOURS INFO UNAVAILABLE IN TRAX.
